# SDR UPS98227573

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CRACK ON UPPER FLANGE OF FRAME AT BS 420, BL 0.  REPAIR CARRIED OUT ON UPPER FLANGE IAW SRM 51-40-3, FIG 1.
